# SDR DALA2018090705486

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FLOORBEAM UPPER CHORD LWR SURFACE STA 345 LBL 63 AT PAX CABIN FLOOR STRUCTURE. DAMAGE ON BEAM STA 345 LBL 63 LWR SECTION WAS REPAIRED PER ER/A 571242-14 REV ORIGINAL.
